# SDR REXA200500145

- Difficulty date: December 5, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N8745B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7745
- Aircraft time: 6,720 hours, 5,895 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED FROM 0 DEGREES.  PERFORMED QUICK REFERENCE HANDBOOK (QRH).  LANDING UNEVENTFUL.  SYSTEM REST AND PLACED ON 72 HOUR WACTH PER AD 98-20-01.
